# SDR WX0A201310231731

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930494501
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE L/E IS CHAFED AT OTBD CORNER.  CUT OUT DAMAGED SECTION, FABRICATED FILLER & DOUBLER AND BONDED REPAIR IAW SRM 51-70-2, PAR 18.
